# SDR JBXA980038

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7224
- Engine: Ge CF341A
- System (JASC): 7320 · Fuel Controlling System
- Part: Connector
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL 240, AND 300 KIAS, NR 2 ENGINE N1 ADVANCED TO 101 PERCENT RPM AND AIRFRAME RUMBLE OCCURRED. PULLED POWER TO IDLE, INDICATIONS.  RETURNED TO NORMAL.  LEFT POWER AT IDLE AND LANDED.  N2 AND ITT WERE RISING WITH N1.  INSPECTED NR 2 ENGINE IAW AMM 71-00-00 FAN ROTOR (N1) OVERSPEED LIMITS AREA B SUB A TABLE 503.  NO DEFECTS NOTED AT THIS TIME. DISCONNECTED NR 2 ENGINE ALTERNATOR STATOR HARNESS, INSPECTED AND CLEANED HARNESS.  RECONNECT IAW AMM 73-21-07.  PERFORMED ENGINE RUN, N1 SPEED CONTROL, AMPLIFIER DISABLE CHK, APR OPS CHECK AND POWER ASSURANCE CHK IAW AMM 71-00-00.  OPERATIONAL CHK GOOD, NO FAULTS NOTED.  (X)
